# SDR F3LA2021080600058

- Difficulty date: August 6, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N236FR
- Make and model: Airbus A320-214
- Aircraft serial: 07389
- Aircraft time: 1,659 hours, 9,977 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL NOTICED IN COCKPIT DURING DESCENT. NO SMOKE, JUST ELECTRICAL SMELL.   PERFORMED INSPECTION OF A/C FOR FUMES, ODORS, SMOKE PER TSM 05-50-00-810-831-A. NO DEFECTS OR FINDINGS NOTED AT THIS TIME. A/C OK FOR SERVICE.
